# SDR UPS97822357

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONGERON 35R CRACKED AT FASTENER HOLE STA 1540.  FABRICATED REPAIR PARTS AND INSTALLED STA 1490 TO 1550 IAW SRM 53-2-2 FIG 10.
